# SDR GTIA000319

- Difficulty date: November 28, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug MD-88
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY TRACK LIGHT AT ROW 31 HAS PLASTIC COVER OFF AND WIRES ARE EXPOSED.    RELAMPED AND REPLACED COVER. OPS CHECK NORMAL IAW MD 80 M/M 33-53-00. THIS CLEARS DMI 104853-3.
